# SDR 2012F00255

- Difficulty date: November 12, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N906FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- Aircraft time: 27,411 hours, 28,264 cycles
- Engine: Pwa PW121
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57110897200
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER WING LOWER SKIN PANEL JUST UNDERNEATH THE FEEDER JET PUMP HAS AN AREA OF PITTING CORROSION APPROX 70 MM BY 70 MM. THE CORROSION WAS REMOVED IAW THE SRM AND EVALUATED IAW 51-10-10 AND FOUND AN AREA 30 MM BY 40 MM WAS FOUND TO BE OUT OF LIMITS.
